# SDR A6WA20134M1029

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM HAS A CRACKED SUPPORT ANGLE AT THE 621 BULKHEAD AT THE BOTTOM OF THE BEAM.  R & R WITH SERVICEABLE PART IAW SRM 51-42-21.
